National Changhua University of Education Institutional Repository : Item 987654321/14323
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 16822320      在线人数 : 139
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/14323

题名: Interval Arithmetic Error Estimation for the Solution of Cauchy Singular Integral Equations
作者: Babuška, Ivo;Liu, Kang-Man
贡献者: 數學系
关键词: Fredholm integral equation;Finite element method;A priori estimation;A posteriori estimation;Interval arithmetic
日期: 2009-03
上传时间: 2012-10-25T08:23:02Z
出版者: Taylor&Francis
摘要: Finite element method with a posteriori estimation using interval arithmetic is discussed for a Fredholm integral equation of the second kind. This approach is general. It leads to the guaranteed L ∞ asymptotically exact estimate without the usual overestimation when interval arithmetic is used. An algorithm is provided for determination of an approximate solution such that the computed error bound between the exact solution and its approximation in L ∞ is less than the given tolerance ϵ. Numerical solution for the equation with only C 1 kernel illustrates the approach.
關聯: International Journal of Computer Mathematics, 86(3): 549-566
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
2020100110001.pdf55KbAdobe PDF275检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈